# SDR CALA2024081902236

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534800412
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 STGR8RH AFT UPPER CORNER FRAME VERTICAL FLANGE IS CRACKED.   REPLACED FRAME UPPER PNL ON R-2 DOOR BTW FR67 - FR68 IAW A319 SR M 51-42-11.
